Alert archive / New Jersey / Special Weather Statements in 2013

Special Weather Statement, NWS Philadelphia/Mount Holly

September 2, 2013Hunterdon County, New Jersey

NWS Philadelphia/Mount Holly issued this special weather statement at Sep 2, 2013, 12:47 PM EDT for Hunterdon County, New Jersey. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 2, 2013, 12:47 PM EDT (16:47 UTC)
Expired
Sep 2, 2013, 1:45 PM EDT
In force
58 min
Issued by
NWS Philadelphia/Mount Holly

County Hunterdon County, NJ

The radar

The Philadelphia radar (KDIX), 56 km from the middle of the area, began a volume at 16:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 4.8 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2013-09-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 791 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2013-09-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 79 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
791 J/kg
Mixed-layer CIN
-32 J/kg
Mixed-layer LCL
538 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
79 m²/s²
0-3 km storm-relative helicity
75 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

147 
WWUS81 KPHI 021647
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1247 PM EDT MON SEP 2 2013

NJZ009-010-015-PAZ106-021745-
HUNTERDON NJ-LOWER BUCKS PA-MERCER NJ-SOMERSET NJ-
1247 PM EDT MON SEP 2 2013

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL BUCKS...NORTHWESTERN
MERCER...SOUTHEASTERN HUNTERDON AND SOUTHWESTERN SOMERSET COUNTIES...

AT 1243 PM EDT...A STRONG THUNDERSTORM WAS NEAR NEW HOPE...MOVING
NORTHEAST AT 15 MPH.

WIND GUSTS UP TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. 

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO
NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. 

THIS STORM WILL BE NEAR LAMBERTVILLE AROUND 100 PM...SERGEANTSVILLE
AROUND 110 PM...PENNINGTON AROUND 120 PM...LAWRENCEVILLE AROUND 130
PM...HOPEWELL AROUND 140 PM AND SKILLMAN AROUND 150 PM.

LAT...LON 4041 7459 4038 7460 4037 7462 4033 7462
      4023 7502 4034 7510 4065 7475 4042 7457

$$

FORECASTER: GORSE

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Sep 2, 12:27 PM EDT, 20 minutes earlier.

Area forecast discussion, Sep 2, 12:27 PM EDT, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1227 PM EDT MON SEP 2 2013

.SYNOPSIS...
A VERY WARM AND HUMID AIR MASS WILL CONTINUE OVER THE REGION
TODAY ALONG WITH A TROUGH OF LOW PRESS WHICH WILL AID THE
DEVELOPMENT OF MORE SHOWERS AND THUNDERSTORMS. A COLD FRONT WILL
APPROACH FROM THE WEST TONIGHT AND WILL MOVE ACROSS THE AREA
TUESDAY MORNING, USHERING IN COOLER AND DRIER WEATHER FOR REST OF
THE WEEK. A DRY COLD FRONT WILL CROSS THE AREA ON THURSDAY AND
POSSIBLY ANOTHER ONE ON SUNDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
CURRENT RADAR SHOWED A LARGE AREA OF SHOWERS WITH EMBEDDED THUNDER
OVER THE DELAWARE VALLEY AND PARTS OF S JERSEY AND MORE ISOLATED
STUFF FURTHER N. THE PRECIP OVER S JERSEY HAS BEEN REDEVELOPING
AND TRAINING FOR SEVERAL HOURS NOW. WILL RAISE POPS ACRS THIS
AREA. ALSO, TEMPS ARE MUCH LWR ACRS PORTIONS OF PHILLY, AND SRN NJ
SO WILL LWR THE CURRENT TEMPS AND MAXES AS WELL. PLACES THAT
HAVEN'T SEEN NEARLY AS MUCH RAIN HAVE TEMPS 7-10 DEGREES HIGHER ATTM.

STILL EXPECT SOME MORE ACTIVITY PSBL THIS AFTN, BUT THE MAIN
QUESTION REMAINS WHAT IMPACT THE CURRENT SHWRS/TSTMS/CLOUD COVER
WILL HAVE ON THAT DEVELOPMENT.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM TUESDAY/...
THE PRE-FRONTAL TROUGH SHOULD BE TO OUR EAST BY TONIGHT AND THE
ENSUING COLD FRONT SHOULD BE ACROSS CENTRAL/EASTERN PENNSYLVANIA
TONIGHT. THE SURFACE CONVERGENCE ASSOCIATED WITH THE FRONT SHOULD
BE WANING DURING THE OVERNIGHT HOURS, HOWEVER WE STILL HAVE AMPLE
LOW-LEVEL MOISTURE IN PLACE TO TAP INTO SO WE CONTINUE TO KEEP
CHANCE POPS IN THE FORECAST. WE FINALLY SHOULD START TO SEE SOME
RELIEF FROM THE HUMIDITY BY VERY LATE TONIGHT AS THE WINDS TURN
WESTERLY AND BEGIN TO BRING IN SOME DRIER AIR.

OVERNIGHT TEMPERATURES WERE A BLEND OF THE MET/MAV SINCE THEY WERE
BASICALLY IDENTICAL.

&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...
THE LONG TERM FORECAST IS PRETTY MUCH DRY EXCEPT FOR A CHANCE OF
SHOWERS TUESDAY AND POSSIBLY AGAIN ON SUNDAY. A SHRTWV TROF OVER
THE NORTHEAST AND MID-ATLANTIC ON TUESDAY MOVES OFFSHORE TUESDAY
NIGHT BUT A LARGER SCALE TROF REMAINS IN PLACE OVER ERN CANADA FOR
THE REST OF THE WEEK WHICH LEAVES OUR AREA IN RELATIVELY DRY NW
FLOW ALOFT.

THE TRICKIEST PART OF THIS FORECAST IS AT THE BEGINNING ON
TUESDAY. A COLD FRONT ASSOCD WITH THE SHRTWV TROF IS EXPECTED TO
PUSH EWD THROUGH PA DURG MONDAY NIGHT AND BE OVER NJ/DE BY EARLY
TUESDAY MORNING. THE NAM, ECMWF AND SREF ARE INDICATING SOME
PRECIP OVER ERN NJ AND DELMARVA ON TUESDAY MORNING AT LEAST...WHILE
THE GFS WANTS TO CLEAR PRECIP OUT MORE QUICKLY. AS A RESULT WE
TRIMMED THE POPS BACK FOR TUESDAY ESPECIALLY N/W OF PHL BUT KEPT
CHC POPS S AND E. MAX TEMPS BEHIND THE COOL FRONT WILL BE A LITTLE
LOWER TUES VS MON BUT BIGGEST DIFFERENCE WILL BE THE LOWER DEWPTS
MAKING FOR A MORE PLEASANT AFTN...ESPECIALLY N/W OF PHL.

FOR THE REMAINDER OF THE EXTENDED PERIOD...PLEASANT WX SHOULD
CONTINUE WITH TEMPS NEAR OR SLIGHTLY ABOVE NORMAL FOR THIS TIME OF
YEAR. ANOTHER COOL FRONT ASSOCD WITH A DIGGING SHRTWV TROF IS FCST
TO CROSS THE AREA ON THURSDAY RESULTING IN NO PRECIP BUT SLIGHTLY
COOLER MAX TEMPS AGAIN ON FRIDAY. YET ANOTHER FRONT IS FCST ON
SUNDAY AND...GIVEN THE UNCERTAINTY AT DAY 7...IT WAS DECIDED TO
ADD SLIGHT CHC POPS TO THE FCST AT THAT TIME.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
TRICKY FCSTS TODAY. MOST LOCATIONS ARE EITHER VFR OR MVFR OUTSIDE
OF ANY SHOWERS OR TSRA THAT MOVE THRU. THE EXCEPTION CONTINUES TO
BE KTTN, WHICH CONTINUES TO HOLD IFR. EXPECT VARIABLE CIGS/VSBYS
THRU THE AFTN, WITH IMPROVEMENT TO VFR TWD EVE. HOWEVER, THINGS
COULD CHANGE IN A HURRY AS STORMS DEVELOP AND CATEGORIES CHANGE.
THERE WILL BE SCT SHOWERS AND TSRA AROUND EARLY AND PSBLY SOME
MORE ORGANIZED STUFF LATER THIS AFTN.

TONIGHT...COULD STILL SOME LINGERING SHOWERS PUSHING THROUGH OUR
EASTERN TERMINALS TONIGHT THOUGH THE TREND WILL BE FOR DIMINISHING
THEM. COLD FRONT PROBABLY DOES NOT MOVE THROUGH UNTIL LATER ON
TUESDAY MORNING SO WE SHOULD STILL HAVE THE MOIST AIRMASS IN PLACE
THAT WOULD ALLOW FOR THE RETURN OF SUB-VFR CONDITIONS.

OUTLOOK...
TUESDAY...GENERALLY VFR CONDS BUT POSSIBLY LOWER IN SCT SHRA AND FOG
ESPECIALLY IN THE MORNING.

WEDNESDAY THROUGH FRIDAY...VFR CONDITIONS WITH MAINLY NW WINDS...
STRONGER DURING THE DAY

&&

.MARINE...
SUB-ADVISORY CONDITIONS ARE EXPECTED ACROSS OUR WATERS TODAY AND
TONIGHT AS WE CONTINUE WITH THE SOUTHERLY WINDS. SEAS WILL
CONTINUE TO RUN AROUND 3 FEET TODAY AND TONIGHT WITH WINDS LESS
THAN 15 KNOTS. SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE
ONCE AGAIN TODAY AND TONIGHT ACROSS OUR WATERS.

OUTLOOK...
NO SCA CONDS ARE EXPECTED FOR THE REMAINDER OF THIS WEEK. WINDS
WILL BE GENERALLY NORTHWEST AND SOMEWHAT STRONGER BEHIND COLD
FRONTS ON TUESDAY NIGHT AND AGAIN ON THURSDAY NIGHT.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...AMC
NEAR TERM...NIERENBERG
SHORT TERM...HEAVENER
LONG TERM...AMC
AVIATION...AMC/HEAVENER/NIERENBERG
MARINE...AMC/HEAVENER
Hazardous weather outlook, Sep 2, 4:17 AM EDT, 8 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
417 AM EDT MON SEP 2 2013

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-070-071-101>106-030830-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
417 AM EDT MON SEP 2 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED THUNDERSTORMS ACROSS THE AREA WILL LIKELY PRODUCE SOME
VERY HEAVY DOWNPOURS. IF MULTIPLE STORMS CROSS THE SAME AREA THEN
SIGNIFICANT FLOODING COULD OCCUR.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-470-030830-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
WATERS FROM SANDY HOOK NJ TO FENWICK ISLAND DE FROM 20 TO 40 NM-
417 AM EDT MON SEP 2 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED THUNDERSTORMS MAY PRODUCE LOCALLY HAZARDOUS WINDS AND
SEAS AS WELL AS DANGEROUS LIGHTNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Sep 2, 12:04 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1204 PM EDT MON SEP 02 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1204 PM     LIGHTNING        TACONY                  40.03N  75.04W
09/02/2013                   PHILADELPHIA       PA   FIRE DEPT/RESCUE

            HOUSE STRUCK BY LIGHTNING AND ON FIRE.

&&

EVENT NUMBER PHI1300400

AMC
Local storm report, Sep 2, 12:21 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1221 PM EDT MON SEP 02 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1219 PM     FLOOD            ASTON ARMS              39.86N  75.43W
09/02/2013                   DELAWARE           PA   TRAINED SPOTTER

            COBBS CREEK IS OVER THE BANKS IN SOME PLACES

&&

EVENT NUMBER PHI1300401

BUNKER
Local storm report, Sep 2, 12:23 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1223 PM EDT MON SEP 02 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 AM     FLOOD            SOMERDALE               39.85N  75.02W
09/02/2013                   CAMDEN             NJ   EMERGENCY MNGR

            SIGNIFICANT STREET FLOODING WITH SEVERAL CARS STUCK IN
            FLOOD WATERS.

&&

EVENT NUMBER PHI1300402

BUNKER
Local storm report, Sep 2, 12:25 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1225 PM EDT MON SEP 02 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 AM     LIGHTNING        FRANKFORD               40.03N  75.08W
09/02/2013                   PHILADELPHIA       PA   FIRE DEPT/RESCUE

            LIGHTNING STRUCK AND HOUSE AND ON FIRE. TIME CORRECTED.

&&

EVENT NUMBER PHI1300403

AMC
Local storm report, Sep 2, 12:44 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1244 PM EDT MON SEP 02 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1220 PM     FLASH FLOOD      LIMA                    39.92N  75.44W
09/02/2013                   DELAWARE           PA   PUBLIC

            REPORTS OF NUMEROUS WATER RESCUES...

&&

EVENT NUMBER PHI1300404

BUNKER
Special weather statement, Sep 2, 12:47 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1247 PM EDT MON SEP 2 2013

NJZ009-010-015-PAZ106-021745-
HUNTERDON NJ-LOWER BUCKS PA-MERCER NJ-SOMERSET NJ-
1247 PM EDT MON SEP 2 2013

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL BUCKS...NORTHWESTERN
MERCER...SOUTHEASTERN HUNTERDON AND SOUTHWESTERN SOMERSET COUNTIES...

AT 1243 PM EDT...A STRONG THUNDERSTORM WAS NEAR NEW HOPE...MOVING
NORTHEAST AT 15 MPH.

WIND GUSTS UP TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO
NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.

THIS STORM WILL BE NEAR LAMBERTVILLE AROUND 100 PM...SERGEANTSVILLE
AROUND 110 PM...PENNINGTON AROUND 120 PM...LAWRENCEVILLE AROUND 130
PM...HOPEWELL AROUND 140 PM AND SKILLMAN AROUND 150 PM.

LAT...LON 4041 7459 4038 7460 4037 7462 4033 7462
      4023 7502 4034 7510 4065 7475 4042 7457

FORECASTER: GORSE

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 1, 8:02 PM EDTSpecial Weather StatementPHIWarren58 min
Sep 2, 7:09 AM EDTAreal Flood AdvisoryPHIWarren4 hr
Sep 2, 7:16 AM EDTSpecial Weather StatementPHIHunterdon, Morris, Sussex89 min
Sep 2, 7:35 AM EDTAreal Flood AdvisoryPHIHunterdon6 hr
Sep 2, 7:58 AM EDTSpecial Weather StatementPHIHunterdon, Somerset62 min
Sep 2, 8:17 AM EDTAreal Flood AdvisoryPHIMorris, Somerset3 hr
Sep 2, 8:58 AM EDTAreal Flood AdvisoryPHIAtlantic, Cape May, Cumberland3 hr
Sep 2, 9:37 AM EDTAreal Flood AdvisoryPHICamden113 min
Sep 2, 9:52 AM EDTFlash Flood WarningPHIBurlington, Camden, Gloucester4 hr
Sep 2, 10:03 AM EDTAreal Flood AdvisoryPHICamden, Cumberland, Gloucester, Salem4 hr
Sep 2, 10:16 AM EDTSevere Thunderstorm WarningPHIBurlington, Camden74 min
Sep 2, 10:35 AM EDTFlash Flood WarningPHIBurlington, Camden5 hr
Sep 2, 10:50 AM EDTAreal Flood AdvisoryPHIGloucester, Salem3 hr
Sep 2, 11:31 AM EDTAreal Flood AdvisoryPHIBurlington, Ocean3 hr
Sep 2, 12:28 PM EDTFlash Flood WarningPHIGloucester, Salem3 hr
Sep 2, 12:44 PM EDTFlash Flood WarningPHIHunterdon, Mercer4 hr
Sep 2, 2:03 PM EDTAreal Flood AdvisoryPHIMiddlesex, Somerset3 hr
Sep 2, 2:42 PM EDTSpecial Weather StatementPHIAtlantic48 min
Sep 2, 3:35 PM EDTAreal Flood WarningPHICamden9 hr
Sep 2, 3:44 PM EDTAreal Flood WarningPHIGloucester14 hr
Sep 2, 4:56 AM EDTSpecial Weather StatementPHICarbon49 min
Sep 2, 5:34 AM EDTSevere Thunderstorm WarningPHICarbon, Monroe56 min
Sep 2, 10:29 AM EDTSevere Thunderstorm WarningPHIBucks, Montgomery, Philadelphia76 min
Sep 2, 11:27 AM EDTAreal Flood AdvisoryPHIDelaware, Montgomery, Philadelphia3 hr
Sep 2, 12:37 PM EDTFlash Flood WarningPHIDelaware3 hr
Sep 2, 3:06 PM EDTAreal Flood AdvisoryPHICarbon, Monroe114 min
Sep 2, 3:14 PM EDTSpecial Weather StatementPHINorthampton61 min
Sep 2, 4:02 PM EDTSpecial Weather StatementPHILehigh, Northampton43 min
Sep 2, 4:44 PM EDTSpecial Weather StatementPHILehigh46 min
Sep 2, 4:52 PM EDTSpecial Weather StatementPHIBucks38 min
Sep 2, 5:05 PM EDTAreal Flood AdvisoryPHILehigh115 min
Sep 2, 5:39 PM EDTFlash Flood WarningPHILehigh2 hr
Sep 2, 5:46 PM EDTSpecial Weather StatementPHILehigh44 min
Sep 2, 6:57 PM EDTSpecial Weather StatementPHIMontgomery48 min
Sep 2, 7:59 PM EDTSpecial Weather StatementPHIChester46 min

Nearby

Special Weather Statements in New Jersey, 2013Every special weather statement in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.